Electron. J. Differential Equations, Vol. 2017 (2017), No. 30, pp. 1-10.

Nonexistence of solutions to some inequalities and systems with singular coefficients on the boundary

Liudmila Uvarova, Olga Salieva, Evgeny Galakhov

We obtain sufficient conditions for the nonexistence of positive solutions to some elliptic inequalities and systems containing the p-Laplace operators and coefficients possessing singularities on the boundary.

Submitted August 6, 2016. Published January 27, 2017.
Math Subject Classifications: 35J62, 35J70, 35J75, 35B44.
Key Words: Elliptic inequalities; p-Laplace; nonexistence; singular coefficients.

Show me the PDF file (208 KB), TEX file for this article.

Liudmila Uvarova
Moscow State Technological University "Stankin"
email: uvar11@yandex.ru
Olga Salieva
Moscow State Technological University "Stankin"
email: olga.a.salieva@gmail.com
Evgeny Galakhov
Peoples' Friendship University of Russia
Moscow, Russia
email: galakhov@rambler.ru

Return to the EJDE web page